Discussion in 'Antiandrogens - Propecia, Dutasteride, etc.' started by CJ97, Jul 6, 2020.
Did you experience any burning sensation or discomfort around your nipples when you were on pills?
I started topical finasteride on May 1st after years on oral finasteride.
Ended my topical finasteride journey last Monday. (But the two previous weeks to used liposome vehicle so no side affects below head, so effectively three weeks off finasteride)
As said all of it was using minoxidil as a vehicle except for the last two weeks, was using Trinov as a vehicle, and as the latter has a liposome as a delivery, so again I am effectively three weeks post systemic Finasteride.
I got gyno. Both sides and mild showing.
Also right nipple became elongated and left nipple rim enlarged, both nipples and aerola tuned bright bright red.
I was a gym addict before Covid, last three weeks I have worked out intensely, last week and chest in better shape, plus being off finasteride has taken weight off me.
Last week I introduced Omega 3 four times a day one capsule and Tumeric twice a day.
Today left aerola back to normal, both areola identical in size.
Nipple area now a more natural pinky complexion
Right nipple still bit elongated compared to left one but has improved.
And chest looking more firm but I can still see crease 3/4 down knowing I still have Gyno affect
Hoping because caught it soon, off finasteride and seem to be recovering well, I can make full recovery
Also, I put this on another thread, but will add here if it helps anyone.
I am effectively off Finasteride three weeks as in stopping it going systemic, see post above.
What I have noticed?
My gyno is improving.
I now have morning wood most mornings, my dick is also more sensitive.
Libido was never really an issue has I have always had huge libido.
Spontaneous erections, forgot they were actually a thing until recently.
Another thing that has happened, is fat appearance off my body.
I am about five pounds lighter but my face is much trimmer, let me be temporarily vain, I am now an even better looking guy, my face is trimmer and fitter looking.
I have been lighter weight on oral finasteride and my face had a fuller complexion
My body frame is slighter though, arms and legs.
And that weight on lower back and stomach is reduced.
I never really thought about finasteride causing a bloating affect until now.
The downside, oral finasteride was a disaster for me, topical finasteride made my hair have huge gains, much much thicker and crown started to fill in but due to sides such as red face, headache, sore pain at right back side of head each morning (still have) stiff neck, I have had to quit topical finasteride
And for anyone considering topical finasteride, a minoxidil vehicle will make it go systemic, liposome vehicle on low dose won't, but for me, that avenue brought about a whole new set of new sides.
Just to see if I've understood you:
You're saying you've had no sides since starting to use a liposomal vehicle and you are still using it?
Has anyone else tried topical finasteride with a liposomal vehicle?
When I started using a liposomal vehicle, I continued to have stiff neck, had this using minoxidil as a vehicle.
On liposome, I used three different doses, .5mg, .25mg and 0.1mg
On .5mg got red face, felt groggy within an hour and later in the day just felt disinterested in everything. Still had stiff neck but now every morning woke up with bad pain on right side of back of head.
Reduced to .25mg and similar sides.
Further reduced to 0.1mg and red face completely gone also blotchey red look gone. Head pain less.
No groggy affect. Stiff neck improved, but still bad head ache in morning.
Off topical finasteride 8 days and still getting that bad ache on right side of head, I know it is finasteride related as it eased when reduced dose.
When it goes, I might experiment going back on 0.1mg
I feel gutted as my hair was making really good gains I never experienced on oral finasteride
As a general note, I don't know how long finasteride stays in the body, but you have to take that into account when trying out lower doses.
1mg if Propecia did enlarge my nipples and it definitely was leading to gyno about 1 year into taking this dosage. However, I don’t understand how one doesn’t immediately stop taking the drug once their chest/nipple gets this severe.
I stopped after 1 year and fortunately my chest/nipples returned to normal. However, my hair-loss accelerated and I was left with a tough decision...accept my NW5 fate or possibly take a reduce dosage after a long break and see if I still get the gyno sides. Had to roll the dice.
Fortunately, 0.5mg did NOT lead to the same gyno issues as I previously experienced and did wonders for maintaining my hair. I recently increased my dosage to 1mg and started to see the slight puffiness and fat in the chest area. For me, 1mg is too potent and leads to this side. However, 0.5mg is a dosage my body can tolerate with minor sides, but yet produces a cosmetically pleasing result.
My point? Try a smaller dosage and possibly start by taking it EOD. The sides, specifically Gyno, are 100% real and no joke. It’s what led me to quit the first time because of a girl commenting on my chest at the beach. At that point, I knew I had to figure this out or accept my future baldness.
Hope this helps.
And when u say minor sides, which are those?
Minor sides would be more on the cognitive side. I feel not as sharp some days, words don’t come as easily to mind or I’m not as quick witted. Hard to describe, but this side was more pronounced on 1mg. I can tolerate this majority of the time because it’s minor, but I know it’s there.
Libido takes a slight hit, but I have zero issues overall in that department. The drive just takes a slight dip and you just lose the morning wood unless I take ZMA’s at night.
Lastly, slight weight gain. But in my opinion, all tolerable, but what isn’t would be gyno. If I saw that creep on me at 0.5mg I would see an endocrinologist to review my hormones and block estrogen as needed.